# SDR 08FDEA00665

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Fractured
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT POWER FAIRING 485 AL AFT SUPPORT CHANNEL HAS A FRACTURE AT THE OUTBD EDGE.  REMOVED CHANNEL & FABRICATE WEB & CHANNEL ON OPS 00748 & 00749. ASSEMBLED & INSTALLED TO NR 2 PYLON IAW SRM 51-40-01 PG 7.
